# SDR AALA20151125008

- Difficulty date: November 12, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 58,998 hours, 7,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: GILLFLOOR4417TY6
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT GALLEY AREA FLOOR PANEL FOUND DAMAGED.  FLOOR PANEL REPLACED IAW AARD-200 51-00-05 REPAIR 1 & DWG 151W8718-19.
